Vol. 13, No. 1, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals

Vol. 13, No. 1, 2020

Structured sequences and matrix ranks

Charles Johnson, Yaoxian Qu, Duo Wang and John Wilkes

Analysis of steady states for classes of reaction-diffusion equations with hump-shaped density-dependent dispersal on the boundary

Quinn Morris, Jessica Nash and Catherine Payne

The $L$-move and Markov theorems for trivalent braids

Carmen Caprau, Gabriel Coloma and Marguerite Davis

Low stages of the Taylor tower for $r$-immersions

Bridget Schreiner, Franjo Šarčević and Ismar Volić

A new go-to sampler for Bayesian probit regression

Scott Simmons, Elizabeth J. McGuffey and Douglas VanDerwerken

Characterizing optimal point sets determining one distinct triangle

Hazel N. Brenner, James S. Depret-Guillaume, Eyvindur A. Palsson and Robert W. Stuckey

Solutions of periodic boundary value problems

R. Aadith, Paras Gupta and Jagan Mohan Jonnalagadda

A few more trees the chromatic symmetric function can distinguish

Jake Huryn and Sergei Chmutov

One-point hyperbolic-type metrics

Marina Borovikova, Zair Ibragimov, Miguel Jimenez Bravo and Alexandro Luna

Some generalizations of the ASR search algorithm for quasitwisted codes

Nuh Aydin, Thomas H. Guidotti, Peihan Liu, Armiya S. Shaikh and Robert O. VandenBerg

Continuous factorization of the identity matrix

Yuying Dai, Ankush Hore, Siqi Jiao, Tianxu Lan and Pavlos Motakis

Almost excellent unique factorization domains

Sarah M. Fleming and Susan Loepp